Splitting Theorems and Engel Groups.

Martin L. Newell

Mathematische Zeitschrift (1973/74)

  • Volume: 135, page 37-42
  • ISSN: 0025-5874; 1432-1823

How to cite


Newell, Martin L.. "Splitting Theorems and Engel Groups.." Mathematische Zeitschrift 135 (1973/74): 37-42. <http://eudml.org/doc/171993>.

author = {Newell, Martin L.},
journal = {Mathematische Zeitschrift},
pages = {37-42},
title = {Splitting Theorems and Engel Groups.},
url = {http://eudml.org/doc/171993},
volume = {135},
year = {1973/74},

AU - Newell, Martin L.
TI - Splitting Theorems and Engel Groups.
JO - Mathematische Zeitschrift
PY - 1973/74
VL - 135
SP - 37
EP - 42
UR - http://eudml.org/doc/171993
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.